Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How I terminate pregnancy after 21days ?

age 18, i did sex after one month of my periods , in that nothing happen i know .but my periods are delayed for 21 days ,my period timings is on 4th but it didnt till now is there any chance of pregnancy .if there tell the tablet name to stop the pregnancy.till now complited 21 days
Asked On : Wed, 25 May 2011
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
hi welcome to healythcaremagic..
get a pregnancy test done..u can get the kit from a pharmacy..if its negative nothing to worry..u need to find out out the other causes
Answered: Wed, 25 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to healythcaremagic
first of all you have to do a pregnancy test.its very simple. you can do it in home with a kit.
if it comes negative then there may be other causes for delay in pregnancy.
dont take any drug without the prescription of a gynecologist to discontinue the pregnancy.
take care
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor